# SDR AALA2001742

- Difficulty date: October 18, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 ENGINE PYLON UPPER OUTBOARD ANGLE AT FIREWALL AFT OF FORWARD ENGINE MOUNT CRACKED BETWEEN FASTENERS.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-1.  (M)
